Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The plastic instability of plates


Author: H. G. Hopkins
Journal: Quart. Appl. Math. 11 (1953), 185-200
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/54506
MathSciNet review: 54506
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Handelman and W. Prager, Nat. Adv. Comm. Aero., Washington, Tech. Note No. 1530, 1948. MR 0025912
  • [2] H. G. Hopkins, RESEARCH Engineering Structures Supplement: Vol. II of the Colston Papers (London, 1949), 93.
  • [3] C. E. Pearson, Jour. Aero. Sci., 17, 417, (1950). MR 0036667
  • [4] H. G. Hopkins, Graduate Division of Applied Mathematics, Brown University, ONR Report A11-67, December 1951.
  • [5] W. Prager, Jour. Applied Phys., 20, 235, (1949).
  • [6] D. C. Drucker, (a) Quart. Applied Math., 7, 411, (1950); (b) Graduate Division of Applied Mathematics, Brown University, ONR Report A11-58, May 1951. To appear in Proc. 1st. U.S. Nat. Cong. Applied Math. MR 0034210
  • [7] S. Timoshenko, Theory of elastic stability (New York and London, 1936).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/54506
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society